# SDR 95ZZZM417

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Packs
- Part number: EA1D21D15
- Condition: Discharged
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 485 - PHF-ATL - COCKPIT EMERGENCY LIGHTS WERE FOUND TO BE INOP UPON CREW LEAVING THE AIRCRAFT IN ATL.  MAINTENANCE REPLACED BATTERY PACKS P/N EA1D131D15 AND 6012231.  OPS CHECKED OK.
